# SDR USAA2011082200012

- Difficulty date: August 8, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR64 TO FR66 AND BETWEEN -Y1732 TO -Y765.  REPLACED FLOOR PANEL BETWEEN FR64 TO FR66 AND BETWEEN -Y1732 TO -Y765 IAW A319 AMM 53-42-12.
